# SDR GTIA9700015

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOORBOARD NR 6 FOR FORWARD CABIN HAS A STIFFENER CRACKED.  REPAIRED HAT SECTION IAW 53-05 FIG 1, 51-10-3, 51-30-2, 51-30-8.  (M)
